The Etale Homotopy Theorie of a Geometric Fibration.

Eric M. Friedlander

Manuscripta mathematica (1973)

  • Volume: 10, page 209-244
  • ISSN: 0025-2611; 1432-1785/e

How to cite

top

Friedlander, Eric M.. "The Etale Homotopy Theorie of a Geometric Fibration.." Manuscripta mathematica 10 (1973): 209-244. <http://eudml.org/doc/154187>.

@article{Friedlander1973,
author = {Friedlander, Eric M.},
journal = {Manuscripta mathematica},
pages = {209-244},
title = {The Etale Homotopy Theorie of a Geometric Fibration.},
url = {http://eudml.org/doc/154187},
volume = {10},
year = {1973},
}

TY - JOUR
AU - Friedlander, Eric M.
TI - The Etale Homotopy Theorie of a Geometric Fibration.
JO - Manuscripta mathematica
PY - 1973
VL - 10
SP - 209
EP - 244
UR - http://eudml.org/doc/154187
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.